# SDR HALA0700462

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 2531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 113T1632
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL SUPPORT CRACKED ON THE RIGHT MLG SUPPORT BEAM JUST I/B OF RT MLG.  REPLACED SEAL SUPPORT PER SRM 51-40-02.
